Further remarks on δ- And θ-modifications

Á Császár, E. Makai

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In generalizing constructions of N.V. Veličko, the paper starts from two generalized topologies μ and μ' on a set X and introduces two more generalized topologies gd(μ, μ') and δ(μ,μ') with the examination of their properties.

Original languageEnglish
Pages (from-to)223-228
Number of pages6
JournalActa Mathematica Hungarica
Volume123
Issue number3
DOIs
Publication statusPublished - May 1 2009

    Fingerprint

Keywords

  • (μ,ν)-continuous napping
  • R(μ,μ')-open set
  • γ(μ,μ')
  • δ(μ,μ')

ASJC Scopus subject areas

  • Mathematics(all)

Cite this